Том 71
№ 11

All Issues

Aminov Yu. A.

Articles: 2
Article (Russian)

On 2-dimensional surfaces in 3-dimensional and 4-dimensional Euclidean spaces. Results and unsolved problems

Aminov Yu. A.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 1. - pp. 3-36

We present a survey of the results obtained for 2-dimensional surfaces in $E^3$ and $E^4$ and connected with the Gaussian curvature and Gaussian torsion. In this connection, we consider the Monge –Amp´ere equations, obtain the generalizations of Bernstein’s integral formula, and establish some lower estimates for the exterior diameter of surfaces in $E^3$.

Announcement (Russian)

On the geometric results of A. V. Pogorelov

Aminov Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 8. - pp. 1116–1130

We present a survey of the principal results of A. V. Pogorelov in the field of geometry.